# SDR DALA1253880680

- Difficulty date: October 1, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 64,791 hours, 29,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110183
- Condition: Corroded
- Location: Bs 1412 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29R BS 1412 HAS CORROSION.  R & R STRINGER BS 1406-1460 IAW SRM 51-40-02, PG 7.
